# SDR AALA202306234237

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001220200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAZFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SALT TRACK #3 FORWARD BOLT AT WS 2580 AND RIB 5. REPLACED BOLT PER TASK CARD 26C51057005.
